# SDR FDEA201012034555

- Difficulty date: December 3, 2010
- Submitted: December 13, 2010
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 60,565 hours, 14,001 cycles
- Engine: Ge CF680
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R-1 EMERGENCY LIGHT INOP.  INSTALLED LWR PORTION ON RT DOOR ARTICULATING SLIDING CEILING PANEL AND EMERGENCY EXIT LIGHT REF  EA 1-5210-146019 AND MM 25-23-23-4. LIGHT OPS CHECKED NORMAL. REF WRI 52-10-6451 FOR REPLACEMENT OF UPPER PORTION OF PANEL AND WRI 52-10 6454 FOR                      REPAIR OF LOWER PORTION OF PANEL. COMPLIED WITH PARTS 1 AND 2 OF EA 1-5210-146019. A/C OK FOR SERVICE.
